# SDR SIMA20180227002

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 32,553 hours, 27,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT EXIT SIGN INOPERATIVE, BY THE LT OVERWING EMERGENCY DOOR IAW PS-1 CHECK.  FOUND EMERGENCY LIGHT DC - AC INVERTER NR 4 TO BE BAD.  R & R EMERGENCY LIGHT INVERTER IAW AMM 33-50-11. OPS CHECKED GOOD.
